MathSciNet Relay Station
MathSciNet bibliographic data
MR2734330 (2012b:60027) 60C05 (05A17 33D45 42C05 82C41 94A20)
Borodin, Alexei; Gorin, Vadim; Rains, Eric M. $q$-distributions on boxed plane partitions. Selecta Math. (N.S.) 16 (2010), no. 4, 731–789.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement